# SDR SWIA202311240929

- Difficulty date: September 29, 2023
- Submitted: November 24, 2023
- Operation: Air carrier
- Aircraft: N745SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10201
- Aircraft time: 47,962 hours, 31,243 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS280 CROSS BEAM FLOOR SUPPORT ANGLE HAS EXFOLIATED CORROSION AROUND FASTENER HOLES (CAMP 27228054)   (C-CHECK RO 11/20/2023)   REMOVED AND REPLACED FS280 CROSS BEAM FLOOR SUPPORT ANGLE BETWEEN LBL 9 - RBL 9 PER DWG# CC670-33052 REV -G, DWG# CC670-51620 REV-B, AND DWG# CC670-34010 REV -J FOR FASTENER SIZE AND LOCATION IAW CRJ700 SRM 51-42-06-001-001-A01 AND CRJ700 SRM 51-42-21-001-001-A01. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY
